A 26-year-old male asked about a 33-year-old male:
Is 150mg of effexor (venlafaxine) and 100mg of zoloft likely to cause serotonin syndrome?
2 doctor answers • 4 doctors weighed in
Family Medicine 38 years experience
Possibly: Not recommended to b taken together, Discuss with your doctor.
3.9k viewsAnswered >2 years ago
Psychiatry 26 years experience
At these doses: a serotonin syndrome may not be likely - but some people can develop serotonin sydrome off taking one small dose of a serotonergic medication over a brief period of time.
504 viewsReviewed >2 years ago
Last updated Nov 27, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.